Rocky Mountain Journal of Mathematics

On the Preservation of Direction Convexity under Differentiation and Integration

Frode Ronning

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 34, Number 3 (2004), 1121-1130.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069846

Digital Object Identifier
doi:10.1216/rmjm/1181069846

Mathematical Reviews number (MathSciNet)
MR2087450

Zentralblatt MATH identifier
1084.30015

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)

Citation

Ronning, Frode. On the Preservation of Direction Convexity under Differentiation and Integration. Rocky Mountain J. Math. 34 (2004), no. 3, 1121--1130. doi:10.1216/rmjm/1181069846. https://projecteuclid.org/euclid.rmjm/1181069846


Export citation

References

  • P.L. Duren, Univalent functions, Springer Verlag, 1983.
  • A.W. Goodman and E.B. Saff, On univalent functions convex in one direction, Proc. Amer. Math. Soc. 73 (1979), 183-187.
  • Z. Lewandowski, Sur l'identité de certaines classes de fonctions univalentes I, Ann. Univ. Mariae Curie-Skłodowska Sect. A 12 (1958), 131-146.
  • --------, Sur l'identité de certaines classes de fonctions univalentes II, Ann. Univ. Mariae Curie-Skłodowska Sect. A 14 (1960), 19-46.
  • E.M. Nash, Untersuchungen über DCP-Funktionen, Diplomarbeit Bayrisches Julius-Maximilians-Universität Würzburg, 1995.
  • R. Nevanlinna, Über die schlichten Abbildungen des Einheitskreises, Öv. av Finska Vet.-Soc. Förh. Bd. LXII, Avd. A 7 (1919-1920), 1-14.
  • St. Ruscheweyh, Convolutions in geometric function theory, Les Presses de l'Université de Montréal, Montréal, 1982.
  • --------, Convolutions in geometric function theory: Recent results and open problems, in Univalent functions, fractional calculus and their applications (H.M. Srivastava and S. Owa, eds.), Ellis Horwood Ltd., 1989.
  • St. Ruscheweyh and L.C. Salinas, On the preservation of direction-convexity and the Goodman-Saff conjecture, Ann. Acad. Sci. Fenn. Series A I Math. 14 (1989), 63-73.